# SDR SIMA200802110

- Difficulty date: January 13, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 16,603 hours, 14,974 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: C143236
- Part serial: C4023087
- Condition: Malfunctioned
- Location: Temp Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4891, CREW REPORTED DURING TAXI AND WITH APU ON RECEIVED EICAS PACK 2 OVERHEAT ACCOMPANIED BY A BURNING ODOR.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF RIGHT PACK SYSTEM.  NO DEFECTS NOTED.  SUSPECT DUAL TEMP CONTROL VALVE.  REMOVED AND REPLACED DUAL TEMP CONTROL VALVE.  AIRCRAFT RETURNED TO SERVICE.
